Your Cart

Your cart is empty

Home  >  Volume 9 (2005)

Null Controllability Criterion for Discrete Nonlinear Systems with Distributed Delays in the Control: A Fixed Point Approach by; Celestin A. Nse. Vol.9, Pages 247-254.
Sale price: $5.00

Null controllability criterion for discrete nonlinear systems with distributed delays in the control: A fixed point approach

by;  Celestin A. Nse

Department of Mathematics and Computer Science. Federal University of Technology Owerri, Imo State. 

Click here to download abstract ( in pdf)